全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:M. B. Dhakne , G. B. Lamb
来源:[J].Journal of Function Spaces and Applications, 2007, Vol.5 (2), pp.167-174
摘要:The aim of the present paper is to study the global existence of solutions of nonlinear second order integrodifferential equation in Banach space. Our analysis is based on an application of the Leray-Schauder alternative and rely on a priori bounds of solutions.
作者:Haribhau Laxman Tidke , M. B. Dhakne
来源:[J].Surveys in Mathematics and its Applications, 2010, Vol.5+(2010), pp.61
摘要:In this paper, we investigate the existence of solutions for nonlinear mixed Volterra-Fredholm integrodifferential equation of second order with nonlocal conditions in Banach spaces. Our analysis is based on Leray-Schauder alternative, rely on a priori bounds of solutions and the...
作者:Haribhau Laxman Tidke , M. B. Dhakne
来源:[J].Surveys in Mathematics and its Applications, 2010, Vol.5 (2010), pp.61-72
摘要:In this paper, we investigate the existence of solutions for nonlinear mixed Volterra-Fredholm integrodifferential equation of second order with nonlocal conditions in Banach spaces. Our analysis is based on Leray-Schauder alternative, rely on a priori bounds of solutions and the...
作者:Rupali S. Jain , M. B. Dhakne
来源:[J].Demonstratio Mathematica, 2015, Vol.48 (3), pp.413-423
摘要:Abstract In the present paper, we investigate the existence, uniqueness and continuous dependence of mild solutions of an impulsive neutral integro-differential equations with nonlocal condition in Banach spaces. We use Banach contraction principle and the theory of fractional po...
作者:M. B. Dhakne , G. B. Lamb , Nigel Kalton
来源:[J].Journal of Function Spaces and Applications, 2005, Vol.5 (2)
摘要:The aim of the present paper is to study the global existence of solutions of nonlinear second order integrodifferential equation in Banach space. Our analysis is based on an application of the Leray-Schauder alternative and rely on a priori bounds of solutions.
作者:M. B. Dhakne , Kishor D. Kucche
来源:[J].Demonstratio Mathematica, 2012, Vol.45 (1), pp.117-127
摘要:Abstract In the present paper, we investigate the global existence of solutions to initial value problem for nonlinear mixed Volterra–Fredholm functional integrodifferential equations in Banach spaces. The technique used in our analysis is based on an application of the topo...
作者:Rupali S. Jain , M. B. Dhakne
来源:[J].Demonstratio Mathematica, 2014, Vol.47 (4), pp.854-865
摘要:Abstract In the present paper, we investigate the qualitative properties such as existence, uniqueness and continuous dependence on initial data of mild solutions of first and second order nonlocal semilinear functional differential equations with delay in Banach spaces. Our anal...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×